Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Shoulder operation done. Feeling tremor in hand MRI showed rotator cuff tear and bursitis. Worrisome

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 10928 Questions

default
Posted on Wed, 6 Feb 2013 in Bones, Muscles and Joints
Question: hi, i have had two shoudler ops, first one was a subacromial decompression, then after i had severe weakness and a tremor like action if i moved my arm outwards or upwards an mri was done which showed further tears to a rotator cuff and bursitis, tendonitis. first surgeon would not look at me again as he believed no tears were apparent even after mri findings. i had second op where tendon was repaired, and acrominplasty was also done. i still have the tremor action and has been getting worse on certain movements. if that left arm is on sterring wheel of car to drive my arm goes like a dead weight feels weak and then in shoulder area it begins to hurt. i am getting frustrated as i am asking for a nerve conduction test in the shoulder area as i never had any such sympton until after the first procedure was done on my arm.
doctor
Answered by Dr. Praveen Tayal 28 minutes later
Hello,
Thanks for posting your query.
The tremor in the arm and feeling of heaviness in the arm could be due to a nerve compression at the level of shoulder joint or the cervical spine.
A site of problem. Sometimes mild inflammatory swelling can cause the symptoms which improve after the inflammation subsides.
You can avoid all the overhead activities and start taking methylcobalamin supplements after consulting your orthopedician for symptomatic improvement.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Lab Tests ,  
Medical Topics

Recent questions on  Tremor

doctor1 MD

I have used skelaxin occasionally. I also have osteoarthritis for which I use a tins unit for pain management. The familial tremor is also in my family. Yesterday I had an episode where I lost muscle control, could not Stan or walk and had full body tremors. I had used the tins for 36 hours and taken a skelaxin. The ER gave me 3 of Ativan over four hour before the shaking subsided. My pcp will work me up for Parkinson s and ms. I m 60. What do you think?

doctor1 MD

Hi Doctor

I have had problems with my stools, for over 4 mths now, i have had No Solid stools at all, my stools start off as a soft consistency and end with an extra soft consistency, many times runny. also it is very hard to clean from my behind, i have to use about 3/4 of a roll of toilet paper each time I go, plus wet wipes to clean myself, i have been going to the toilet between 1-3 times each day, many times it comes out with great force and diarrhoea like, at times i have only just reached the toilet , or do not managed to make the toilet in time, the stool itself look’s like it has lots of extra intestinal fluid at the end, and is of a much lighter colour, it also has a distinct extra strong terrible smell, but not the type of smell the you would associate with a Natural stool.

I have a generally Good diet.

I am asking for you advise over the internet because of two main reasons ( One It is very very embarrassing, And two I have noticed that I have started to loose some weight over the past 4-5 weeks.

Do I still leave it and see if it finally stops ? which was what I was hopping for.

Also; do you have any idea of what this “Could “ be ? Or what “Could” be causing it ?



My very brief medical history ( I am a Male, 49 yrs old ). “On and off” over the last 5 years I have had blood burst out from my behind which smothers the whole toilet ( I have No haemorrhoids And have Never had haemorrhoids ) I have also had bouts of Soft black tar like stools which are almost impossible to wipe off from my behind ( I was told by my GP this was probably blood in my stool ) I also had constipation in the early stages of my toilet problems, But I did not pursue it any further because of the embarrassment.



I have been under a neurologist for a 7year history of ridged muscles / stiff joints / jerks / tremor and related excessive pain Etc, The muscle problem has distorted some of my trunk bones, ( Condition is assumed to be Stiff person Syndrome ) Or another related autoimmune condition. I also have server damage between cervical spine joints in neck between ( C5 / C6 ) & ( C6 / C7 ) Which is an early onset of an arthritic condition, I have just had another M.R.I neck, 3 years after my first Neck M.R.I, Still waiting for comparison update, Plus all in all I started having breathing problems 3 years ago ( So I stopped smoking 2 ½ Years ago ) But over the 3 years my breathing has got much worse And I have now also been diagnosed With a C.O.P.D ( Due to something about 74% lung capacity and a restrictive problem due to no flexibility within my airways, so I take one Spiriva 18 mg capsule via an inhaler Each day, but it does not help much, I I had an 8 X Dosage test with a Ventolin pump on a machine under test conditions, but the results showed it did not help my breathing at all.

Meds; that I have been taken and constantly reviewed and adjusted by my Neurologist are; Diazepam / Phenytoin / Pregabalin / Ibuprofen / Amitriptyline at night ( Amitriptyline at night ,Very low dosage to help with night time nerve pain) I have been on these meds for some time, I have had no change in meds over the last 12 mths, So I don’t think they are contributing factor to the change in my toilet stool’s !

Kind regards

Mr A Evans

doctor1 MD

Good am, I am a person who was hit in the head with a piece of luggage in 2002. This accident caused mr mild traumatic brain injury, 3 ruptured discs in my cervical and 2 ruptured discs in my lumbar, migraine headaches, numbness and tingling, and pain level above 8 from that time period to September 2013. I had utilized all of the conventional and medicine services that I could including I was able to have surgery but on the day of surgery my Dr. Had a heart attack. I never went back and continued suffering as a chronic pain patient all these years and my pain never dropped below an 8 with medications or over the counter treatment. As of September 2013, After attending a class and taking a metro for 2 hours and walking. 4 blocks, sitting for 8 hours for 3 days my pain level begin increasing, migraine headaches, fire in my thighs,numbness and tingling. I tried to get up on Monday am for work and was not able to climb out of bed. I ended up staying out of work for 2 weeks and went back for 4 days and was unable to return again the following Monday. I was rushed to the hospital because I fell as I tried to get up. I ended in the hospital for one week and was diagnosed with the above issues but now have shakes and tremors, knees and calves are painful, fingers and hands throb, inconvenience, constipation and weakness which started in the hospital along with now diagnosis of degenerative disease and spinal stenosis including a sore hip from a fall. My pain is above a 10 all over my body, but per my MRI my cervical discs are the worse. I am getting mixed diagnosis need surgery , not going to do surgery, 50 50 chance, simple surgery I am going to cut you, do not need to discuss everything else as well as Dr I have seen have not been on the same page or cared about all of the issues I am having. I have read ADR and fusions I am not sure what Dr. or what I should do. Lost quality of life and confused and in chronic pain all these years. I want the right Dr. And the best services that are not rude, condescending, or short with what is happening with me.

doctor1 MD

I am suffering from diahorrea since last 2 months resulting in weight loss - 5 kgs, weakness, tremors etc.



Have also been diagnosed with hyperthyroid. Have taken various medicines for diahorrea - no result.



Taking homoepathy for Hyperthyroid. Pls suggest

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a day, Simvastatin once per day, Citalopram once per day, Levothyroxine once per day. I am a female 76...

doctor1 MD

hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does not help not sure whats going on i also have a acid reflux condition with lots of heartburn so i am...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he had a tremor in his arms, upper body, head and hands. He kept dropping things. After dinner he went...